# SDR C2XA99IA343

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3315 - THE PILOT REPORTED THAT THE FORWARD EMERGENCY EXIT LIGHTS AND EXIT SIGN WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
